# SDR SWIA200718921

- Difficulty date: December 1, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 2,198 hours, 1,275 cycles
- System (JASC): 7497 · Ignition System Wiring
- Part: Connector
- Condition: Burned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AND RIGHT IGNITION A FAULT STATUS MESSAGES.  REPLACED CONNECTOR IAW WM CHAPTER 20.  OPS CHECK GOOD.
